# SDR DHL2006750515

- Difficulty date: March 14, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FORE FLAP LEADING EDGE IS GOUGED AT WBL 442.  CUT OUT DAMAGED AREA DIM 1 5/8 BY 1, FABBED REPAIR DOUBLER FROM 2024T3 .063 PO 9003110 DIM 4 1/16 BY 4.  TREATED PRIMED AND INSTALLED DOUBLER IAW B727 SRM 57-50-4 FIG 1 51-10-2 AND 51-30-2.
